# SDR USAASB02213

- Difficulty date: November 28, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: HG480B42
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 35,066 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 503 - ON TAKEOFF ROLL, THE AUTO THROTTLE DISCONNECTED AND WOULD NOT REENGAGE UNTIL AFTER TAKEOFF.  THEN ON CLIMB OUT, AFTER GEAR RETRACTION, THE FIRST OFFICERS AIRSPEED INDICATION BECAME ERRONEOUS INDICATING APPROXIMATELY 60 KNOTS LESS THAN THE CAPTAINS INDICATOR AND THE STANDBY INDICTOR.  THE STALL WARNING THEN ACTIVATED.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DTW. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT VERIFY PROBLEM.  REMOVED AND REPLACED THE NR 2 DIGITAL AIR DATA COMPUTER AS PRECAUTIONARY.  PERFORMED LEAK CHECK OF RIGHT PITOT SYSTEM PER MM 34-11-00 WITH NO FAULTS NOTED.  SYSTEM FUNCTIONAL CHECK OF NR 2 DIGITAL AIR DATA COMPUTER PERFORMED AND FOUND SATISFACTORY
